# SDR IPXA12572097

- Difficulty date: March 7, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- Aircraft time: 13,954 hours, 23,080 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, LEFT MLG WHEEL WELL FRAME AT INBD FLAP TRANSMISSION, CHAFING WITH WING UPPER T/E Z-ANGLE.  REMOVED DAMAGED AREA, FABRICATED REPAIR ANGLES, AND RE-INSTALLED.
